Back to Search
Start Over
Controllability of Semilinear Integrodifferential Degenerate Sobolev Equations.
- Source :
- Journal of Systems Science & Complexity; Oct2024, Vol. 37 Issue 5, p1923-1936, 14p
- Publication Year :
- 2024
-
Abstract
- In this paper, the approximate controllability of semilinear integrodifferential degenerate Sobolev equations with nonlocal conditions is investigated in the sense of integral solution in Hilbert spaces. Some sufficient and necessary conditions are obtained. Firstly, the existence and uniqueness of integral solutions of semilinear integrodifferential degenerate Sobolev equations with nonlocal conditions are considered by GE-evolution operator theory and Sadovskii's fixed point theorem, the existence and uniqueness theorem of solutions is given. Secondly, the approximate controllability of semilinear integrodifferential degenerate Sobolev equations with nonlocal conditions is studied in the sense of integral solution. The criterion for approximate controllability is provided. The obtained results have important theoretical and practical value for the study of controllability of semilinear integrodifferential degenerate Sobolev equations with nonlocal conditions. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 10096124
- Volume :
- 37
- Issue :
- 5
- Database :
- Complementary Index
- Journal :
- Journal of Systems Science & Complexity
- Publication Type :
- Academic Journal
- Accession number :
- 179358246
- Full Text :
- https://doi.org/10.1007/s11424-024-3181-5